# SDR AALA20130516009

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 46,085 hours, 6,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RE-SECURED LAMP FOR LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
